Vol. 5, No. 5, 1955

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Vol. 286: 1  2
Vol. 285: 1  2
Vol. 284: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
The solution of Cauchy’s problem for a third-order linear hyperoblic differential equation by means of Riesz integral

John G. Herriot

Vol. 5 (1955), No. 5, 745–763
Mathematical Subject Classification
Primary: 35.0X
Milestones
Received: 19 January 1954
Published: 1 December 1955
Authors
John G. Herriot